# SDR ASOA20140619074

- Difficulty date: June 19, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 22,748 hours, 13,894 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED DURING FLIGHT,  THE BAGGAGE FIRE EXTINGUISHER LIGHT ON THE OVERHEAD PANEL CAME ON.  NO SMOKE IN BAGGAGE COMPARTMENT.  MAINTENANCE  PEFORMED AN OPS CHECK OF THE FIRE DETECTION TEST ON THE OVERHEAD PANEL.  NO DEFECTS NOTED. OPS CHECKED GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
